# SDR USAA920081374

- Difficulty date: July 14, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,797 hours, 46,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 4299302 PHX FLT NR 199- EMERGENCY EXIT PATH LIGHT ROW 15 INOP.  MX FOUND PUSHED OUT PIN AT ROW 15 EMERGENCY CONNECTOR.  MX REINSERTED PIN.  OPERATIONAL CHECK WAS GOOD. (B)
